MathSciNet Relay Station
MathSciNet bibliographic data
MR771920 58F08 (30D05 58F11)
Herman, Michael-R. Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann. (French) [Examples of rational fractions with a dense orbit on the Riemann sphere] Bull. Soc. Math. France 112 (1984), no. 1, 93–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement